MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS
Catalog Number 317-09
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device was giving low flow.Already spoke with rep and tried basic troubleshooting with pads.Normothermia adult patient 4 pads connected size large.Water flow rate (wfr) was 1.2 l/m.Normothermia patient temperature (pt) was 38.4c, targeted temperature (tt) was 36c, water temperature (wt) was 5.4c, water flow rate (wfr) was 1.2 l/m.Walked through stop therapy, empty and disconnect pads.Placed in manual control at 4c with no pads.System diagnostics: outlet monitor temperature (t1) was 5.3c, outlet control temperature (t2) was 5.3c, inlet temperature (t3) was 6.5c, chiller temperature (t4) was 4.7c, water flow rate (wfr) was 1.1 l/m, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 37%, mixing pump command (mpc) was 100%, heater command (hc) was 0, water reservoir level (wrl) was 5, system hours were 3718, pump hours were 3067.Added back pads while in mc and water flow rate (wfr) was 2.4 l/m.Disabled manual control water flow rate (wfr) was 1.1 l/m.Sn: (b)(6) swap out pads.Per follow up information received via phone on 11mar2026, spoke with nurse who stated they had tried changing the device first since they already had one available on the unit.The flow rate remained the same around 1.0-1.1 lpm.They decided to add an additional universal pad to the patient because there was a small amount of exposed skin.This raised the flow rate to around 2.0 lpm.Patient was still continuing therapy at this time.They will make a note to retain the pads at end of treatment.No further information available.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTICGEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24594584
Report Number1018233-2026-01718
Device Sequence Number21413946
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown